University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/3001

Title: Application of Elliptic Curve Cryptography on Data Encryption over a Network
Authors: Bibu, G. D.
Angai, S.
Issue Date: 2008
Publisher: Science World Journal
Series/Report no.: Vol.3;No.4; Pp 19-22
URI: http://hdl.handle.net/123456789/3001
ISSN: 1597-6343
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
4877-Article Text-16501-2-10-20090924.pdf190.29 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback